MAUDE Adverse Event Report: NORTHGATE TECHNOLOGIES INC. AUTOLITH TCH 1.9FR PROBE, 375CM DS BSC; INTRA-CORPOREAL HYDRAULIC LITHOTRIPSY (IEHL) PROBE

NORTHGATE TECHNOLOGIES INC. AUTOLITH TCH 1.9FR PROBE, 375CM DS BSC; INTRA-CORPOREAL HYDRAULIC LITHOTRIPSY (IEHL) PROBE
Model Number 72-00322-0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 04/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(4) 2022, northgate technologies, inc was made aware of an alleged event from distributor boston scientific corporation." it was reported that: the subject underwent the study procedure on (b)(4) 2022.Spyglass discover digital catheter: (b)(4).No additional spyglass catheter was used in the procedure - spyglass discover catheter was advanced to target; target lesion or stones were visualized and a guidewire was used to advance the spyglass discover during ptcs.Diameter of last catheter used prior to advancing the spyglass discover (11 fr) ptcs procedural maneuvers: clearance of biliary stone(s)/sludge, with lithotripsy: mechanical, electrohydraulic or laser: attempted and completed (bsc device); intraductal drain remained in place for patient safety (10fr); no, intraperitoneal drain was placed at the end of the procedure.The subject experienced the following events: onset date: (b)(46 2022 - onset latency: 1 days; event: sepsis (event id 1) severity: moderate; serious criteria: hospitalized; action taken: hospital, drug therapy (antibiotics - tazocin) outcome: ongoing; device relationship: probable (spyglass discover digital catheter); pancreaticobiliary ductal access portion of the ptcs procedure relationship: probable; cholangiopancreatoscopy portion of the ptcs procedure relationship: probable; accessory device used through the working channel of the spyglass? discover digital catheter: possible (autolith); device deficiency could have led to sae: n/a initial email notification from the investigator stated: subject had fever with high elevation of inflammatory markers (pcr, pct and wbc).Antibiotics tazocin was started in response.Query posted: lot number for the bsc electrohydraulic lithotripsy (autolith) device 2 of 2 device/procedure outcome: procedure.No information available,device (b)(4).Fever country of event: italy".There was no alleged device malfunction during the ehl procedure.Additional questions were send to the customer on (b)(6) 2022.As of (b)(6) 2022, we have not received any additional information despite multiple requests from the end user; the distributor indicated on (b)(6) 2022 "no response has been received".A device history record review could not be performed as the lot number of the device is unknown.Capa (b)(4) was initiated to investigate the event with the available information from the user facility.The suspect device was requested to be returned for investigation.The probe has not been returned for evaluation.The initial report indicated causality is general and states that the relationship between the procedure and the sepsis is "probable" but provided no further detail.Additionally, a review of in-process pull test data on seal tests for a year and sterilizer documentation was also reviewed as a part of capa investigation with no failures noted.The root cause is unable to be determined with the available information.A follow up report will be filed with any additional information and findings, if were to become available.
 
Event or Problem Description
On (b)(6) 2022, northgate technologies, inc was made aware of an alleged event from distributor boston scientific corporation." it was reported that: the subject underwent the study procedure on (b)(6) 2022.Spyglass discover digital catheter: (b)(4).No additional spyglass catheter was used in the procedure spyglass discover catheter was advanced to target; target lesion or stones were visualized and a guidewire was used to advance the spyglass discover during ptcs.Diameter of last catheter used prior to advancing the spyglass discover (11 fr) ptcs procedural maneuvers: - clearance of biliary stone(s)/sludge, with lithotripsy: mechanical, electrohydraulic or laser: attempted and completed (bsc device); intraductal drain remained in place for patient safety (10fr) no, intraperitoneal drain was placed at the end of the procedure.The subject experienced the following events: onset date: (b)(6) 2022.Onset latency: 1 days; event: sepsis (event id 1) severity: moderate; serious criteria: hospitalized; action taken: hospital, drug therapy (antibiotics - tazocin) ; outcome: ongoing; device relationship: probable (spyglass discover digital catheter) pancreaticobiliary ductal access portion of the ptcs procedure relationship: probable.Cholangiopancreatoscopy portion of the ptcs procedure relationship: probable - accessory device used through the working channel of the spyglass? discover digital catheter: possible (autolith) device deficiency could have led to sae: n/a initial email notification from the investigator stated: subject had fever with high elevation of inflammatory markers (pcr, pct and wbc).Antibiotics tazocin was started in response.Query posted: lot number for the bsc electrohydraulic lithotripsy (autolith) device 2 of 2 device/procedure outcome: procedure.No information available,device (b)(4).Fever country of event: italy".There was no alleged device malfunction during the ehl procedure.

Brand Name
AUTOLITH TCH 1.9FR PROBE, 375CM DS BSC
Common Device Name
INTRA-CORPOREAL HYDRAULIC LITHOTRIPSY (IEHL) PROBE
Manufacturer (Section D)
NORTHGATE TECHNOLOGIES INC.
1591 scottsdale court
elgin IL 60123
Manufacturer (Section G)
NORTHGATE TECHNOLOGIES INC.
1591 scottsdale court
elgin IL 60123
Manufacturer Contact
todd gatto
1591 scottsdale court
elgin, IL 60123
2248562250
MDR Report Key14685262
Report Number0001450997-2022-00007
Device Sequence Number17302140
Product Code FFK
UDI-Device Identifier00817183020448
UDI-Public00817183020448
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number72-00322-0
Device Catalogue NumberM00546620
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Initial Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown